# SDR AALA20090903LHR01

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 34,471 hours, 4,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AREA AISLE LIGHTS RIGHT ROW 1 TO 4 OPERATION INTERMITTENT.  EMERGENCY LIGHTS POWER SUPPLY AT DOOR 1L M33424 REPLACED IAW AMM33-51-06-960-803.  OPS CHECK GOOD.
